# SDR UPS06146449

- Difficulty date: February 28, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 2214062509
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LIP SKIN CRACKED AT THE 4:00 POSITION APPROX 1 INCH IN LENGTH.  REPAIRED NR 1 ENGINE LIP SKIN PER E.O. A300-7110-19750-E AND SRM 51-25-00 AND 54-10-00.
